MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 CORAIL2 STD SIZE 6; CORAIL AMT CEMENTLESS IMPLANT : HIP IMPLANTS

DEPUY IRELAND - 9616671 CORAIL2 STD SIZE 6; CORAIL AMT CEMENTLESS IMPLANT : HIP IMPLANTS
Model Number L20106
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 10/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was revised due to pain.Femoral stem was slightly loose and removed.Revised with a biomet taper loc stem.Doi: unknown (approximately 11 years ago).Dor: (b)(6) 2020; right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = no device associated with this report was received for examination.Three provided patient x-rays have been reviewed.It was not possible to confirm a loosening event with the provided images.Nothing indicative of a product problem is identified.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
CORAIL2 STD SIZE 6
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP IMPLANTS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10734084
Report Number1818910-2020-23294
Device Sequence Number14316871
Product Code KWA
UDI-Device Identifier10603295257998
UDI-Public10603295257998
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K070554
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL20106
Device Catalogue NumberL20106
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M HEAD 36MM -2; ARTICULEZE M HEAD 36MM -2
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR